CSpace  > 系统科学研究所
Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation
Chen, Yong; Yan, Zhenya1
2017-01-13
发表期刊PHYSICAL REVIEW E
ISSN2470-0045
卷号95期号:1页码:11
摘要The effect of derivative nonlinearity and parity-time-symmetric (PT-symmetric) potentials on the wave propagation dynamics is explored in the derivative nonlinear Schrodinger equation, where the physically interesting Scarf-II and harmonic-Hermite-Gaussian potentials are chosen. We study numerically the regions of unbroken and broken linear PT-symmetric phases and find some stable bright solitons of this model in a wide range of potential parameters even though the corresponding linear PT-symmetric phases are broken. The semielastic interactions between particular bright solitons and exotic incident waves are illustrated such that we find that particular nonlinear modes almost keep their shapes after interactions even if the exotic incident waves have evidently been changed. Moreover, we exert the adiabatic switching on PT-symmetric potential parameters such that a stable nonlinear mode with the unbroken linear PT-symmetric phase can be excited to another stable nonlinear mode belonging to the broken linear PT-symmetric phase.
DOI10.1103/PhysRevE.95.012205
语种英语
资助项目NSFC[11571346] ; Youth Innovation Promotion Association CAS
WOS研究方向Physics
WOS类目Physics, Fluids & Plasmas ; Physics, Mathematical
WOS记录号WOS:000391865300002
出版者AMER PHYSICAL SOC
引用统计
文献类型期刊论文
条目标识符http://ir.amss.ac.cn/handle/2S8OKBNM/24567
专题系统科学研究所
通讯作者Yan, Zhenya
作者单位1.Chinese Acad Sci, AMSS, Inst Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
推荐引用方式
GB/T 7714
Chen, Yong,Yan, Zhenya. Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation[J]. PHYSICAL REVIEW E,2017,95(1):11.
APA Chen, Yong,&Yan, Zhenya.(2017).Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation.PHYSICAL REVIEW E,95(1),11.
MLA Chen, Yong,et al."Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation".PHYSICAL REVIEW E 95.1(2017):11.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, Yong]的文章
[Yan, Zhenya]的文章
百度学术
百度学术中相似的文章
[Chen, Yong]的文章
[Yan, Zhenya]的文章
必应学术
必应学术中相似的文章
[Chen, Yong]的文章
[Yan, Zhenya]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。